hello doctors! may Girlfriend was diagnosed with a minimal PTB trough her Chest XRay, but got negative on sputum tests..
then her doctor gave her a medicine called fixcom4 combination of rifampin, isoniazid, and streptomycin..
she have to take it for two months..
but are there any side effects with these medications? because she started to vomit, nauseated, and have mild stomach pain.. what should we do?
Hi! it's better to advice ur girlfriend to take another sputum test. then if the result is negative she doe's not have PTB. It just happens that when we get xray then the impression would be a ptb, it may be a scars of ptb but was already cured. Sputum is the best to test the presence of the bacteria called Myobacterium tuberculosis.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.